I am taking Clomid 50mg as of now. I took provera for 10 days for my period to start. Once I did start I was spotting for 3 days before I got an actually. I was told to take my Clomid 3 day of my period. My question is with me having PCOS will period go off after I take my last pill of Clomid. I have very irregular periods. I have been 8 months without a period before and when my period comes on it usually stays on for awhile as I am worried it will stay on for long lengths of time. Will it go off after the Clomid cycle is over. So that I will be able to Baby dance with my husband? I am so worried
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.